Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 23, Number 1
HTML articles powered by AMS MathViewer

Relatively uniform convergence and the classification of functions
E. W. Chittenden PDF
Trans. Amer. Math. Soc. 23 (1922), 1-15
Periodic functions with a multiplication theorem
J. F. Ritt PDF
Trans. Amer. Math. Soc. 23 (1922), 16-25
Note on Dirichlet and factorial series
Tomlinson Fort PDF
Trans. Amer. Math. Soc. 23 (1922), 26-29
Functions of infinitely many variables in Hilbert space
W. L. Hart PDF
Trans. Amer. Math. Soc. 23 (1922), 30-50
Prime and composite polynomials
J. F. Ritt PDF
Trans. Amer. Math. Soc. 23 (1922), 51-66
Some two-dimensional loci connected with cross ratios
J. L. Walsh PDF
Trans. Amer. Math. Soc. 23 (1922), 67-88
On transformations with invariant points
J. W. Alexander PDF
Trans. Amer. Math. Soc. 23 (1922), 89-95
Invariant points in function space
G. D. Birkhoff and O. D. Kellogg PDF
Trans. Amer. Math. Soc. 23 (1922), 96-115